# SDR 96ZZZM443

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 414
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LAV FLOOR SUPPORT CORRODED ON TOP AND BOTTOM FS 314 RBL 13 TO 42.  REMOVED CORROSION PER SRM 51-10-6 MATERIAL LOSS .005 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED FWD LAV FLOOR SUPPORT FS 314 RBL 13 TO 42 WITH NAS 5176-3 AN960D10 PER SRM 51-10-1 AND SRM 51-30-2.  FLOOR SUPPORT FIMALCO 130158-4-1A 7075-T6 BAC 1505-100617.
